It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jim on October 01, 2000 at 11:57:53:

In Reply to: My son was just Diagnosed with ADHD posted by Shelly on September 29, 2000 at 13:21:08:

Shelly

Shelly,

My advise is to get your son off this medication ASAP. Concerta is a methylamphetamine and
is a controlled substance. If a dope dealer gave this drug to your son, he could expect to be
spending years in prison. Have him reevaluated by a competent psychologist. Then consult with
a behavior specialist.

If you keep your son on this drug, you can expect that he has a good chance of
losing weight, have his neurological development harmed and develop tics and touretts syndrome.
He also will become addicted to this drug and probably experiment with other drugs as he
gets older.

I have personally seen enough horror stories to make me sick...

Instead get him on a good behavior mod program.

I will look like he is getting better, that is the placebo effect. When he starts spacing out from the
drug. You will know that what I am telling you is true.
The damage would have aleady begun.


Follow Ups

All times are GMT -7. The time now is 11:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!